Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Splitting criterion for reflexive sheaves


Authors: Takuro Abe and Masahiko Yoshinaga
Journal: Proc. Amer. Math. Soc. 136 (2008), 1887-1891
MSC (2000): Primary 14J60
Published electronically: February 11, 2008
MathSciNet review: 2383493
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion for a reflexive sheaf to split into a direct sum of line bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J60

Retrieve articles in all journals with MSC (2000): 14J60


Additional Information

Takuro Abe
Affiliation: Department of Mathematics, Hokkaido University, Sapporo 060–0810, Japan
Email: abetaku@math.sci.hokudai.ac.jp

Masahiko Yoshinaga
Affiliation: The Abdus Salam International Centre for Theoretical Physics, Strada Costiera 11, Trieste 34014, Italy
Address at time of publication: Department of Mathematics, Kobe University, Kobe 657-8501, Japan
Email: myoshina@ictp.it, myoshina@math.kobe-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09367-2
PII: S 0002-9939(08)09367-2
Keywords: Splitting criterion, reflexive sheaves, hyperplane arrangement
Received by editor(s): May 22, 2006
Published electronically: February 11, 2008
Communicated by: Ted Chinburg
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.